Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Gapeev, Pavel V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 36.

Article

Gapeev, Pavel V. and Jeanblanc, Monique (2019) Defaultable claims in switching models with partial information. International Journal of Theoretical and Applied Finance, 22 (4). ISSN 0219-0249

Gapeev, Pavel V. (2019) Solving the dual Russian option problem by using change-of-measure arguments. High Frequency. ISSN 2470-6981 (In Press)

Gapeev, Pavel V. and Al Motairi, Hessah (2018) Perpetual American defaultable options in models with random dividends and partial information. Risks, 64 (4). ISSN 2227-9091

Gapeev, Pavel V., Brockhaus, Olivier and Dubois, Mathieu (2018) On some functionals of the first passage times in models with switching stochastic volatility. International Journal of Theoretical and Applied Finance. ISSN 0219-0249

Gapeev, Pavel V. and Stoev, Yavor I. (2017) On the construction of non-affine jump-diffusion models. Stochastic Analysis and Applications, 35 (5). pp. 900-918. ISSN 0736-2994

Gapeev, Pavel V. and Stoev, Yavor I. (2017) On the Laplace transforms of the first exit times in one-dimensional non-affine jump–diffusion models. Statistics and Probability Letters, 121. pp. 152-162. ISSN 0167-7152

Gapeev, Pavel V. and Stoev, Yavor I. (2017) On the sequential testing and quickest change-pointdetection problems for Gaussian processes. Stochastics: an International Journal of Probability and Stochastic Processes. ISSN 1744-2508

Gapeev, Pavel V. (2016) Bayesian switching multiple disorder problems. Mathematics of Operations Research, 141 (3). pp. 1108-1124. ISSN 0364-765X

Gapeev, Pavel V. and Rodosthenous, Neofytos (2016) Perpetual American options in diffusion-typemodels with running maxima and drawdowns. Stochastic Processes and Their Applications, 126 (7). pp. 2038-2061. ISSN 0304-4149

Gapeev, Pavel V. and Rodosthenous, Neofytos (2015) On the drawdowns and drawups in diffusion-type models with running maxima and minima. Journal of Mathematical Analysis and Applications, 434 (1). pp. 413-431. ISSN 0022-247X

Gapeev, Pavel V. and Rodosthenous, Neofytos (2014) Optimal stopping problems in diffusion-type models with running maxima and drawdowns. Journal of Applied Probability, 51 (3). pp. 799-817. ISSN 0021-9002

Gapeev, Pavel V. and Shirayev, Albert N. (2013) Bayesian quickest detection problems for some diffusion processes. Advances in Applied Probability, 45 (1). pp. 164-185. ISSN 0001-8678

Gapeev, Pavel V. (2012) Pricing of perpetual American options in a model with partial information. International Journal of Theoretical and Applied Finance, 15 (1). pp. 1-22. ISSN 0219-0249

Gapeev, Pavel V. and Shiryaev, Albert N. (2011) On the sequential testing problem for some diffusion processes. Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). pp. 519-535. ISSN 1744-2508

Gapeev, Pavel V. and Lerche, Hans Rudolf (2011) On the structure of discounted optimal stopping problems for one-dimensional diffusions. Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). pp. 537-554. ISSN 1744-2508

Gapeev, Pavel V. and Jeanblanc, Monique (2010) Pricing and filtering in a two-dimensional dividend switching model. International Journal of Theoretical and Applied Finance, 13 (7). pp. 1001-1017. ISSN 0219-0249

Belomestny, Denis and Gapeev, Pavel V. (2010) An iterative procedure for solving integral equations related to optimal stopping problems. Stochastics: an International Journal of Probability and Stochastic Processes, 82 (4). pp. 365-380. ISSN 1744-2508

Gapeev, Pavel V. and Jeanblanc, Monique (2009) Pricing of contingent claims in a two-dimensional model with random dividends. International Journal of Theoretical and Applied Finance, 12 (8). pp. 1091-1104. ISSN 0219-0249

Gapeev, Pavel V. and Küchler, U. (2008) On large deviations in testing Ornstein–Uhlenbeck-type models. Statistical Inference for Stochastic Processes, 11 (2). pp. 143-155. ISSN 1387-0874

Gapeev, Pavel V. (2008) The integral option in a model with jumps. Statistics and Probability Letters, 78 (16). pp. 2623-2631. ISSN 0167-7152

Gapeev, Pavel V. (2007) Discounted optimal stopping for maxima of some jump-diffusion processes. Journal of Applied Probability, 44 (3). pp. 713-731. ISSN 0021-9002

Gapeev, Pavel V. (2007) Perpetual barrier options in jump-diffusion models. Stochastics: an International Journal of Probability and Stochastic Processes, 79 (1 & 2). pp. 139-154. ISSN 1744-2508

Gapeev, Pavel V. and Küchler, U. (2006) On Markovian short rates in term structure models driven by different jump-diffusion processes. Statistics and Decisions, 24 (2). pp. 255-271. ISSN 0721-2631

Gapeev, Pavel V. and Peskir, G. (2006) The Wiener disorder problem with finite horizon. Stochastic Processes and Their Applications, 116 (12). pp. 1770-1791. ISSN 0304-4149

Gapeev, Pavel V. (2006) Discounted optimal stopping for maxima in diffusion models with finite horizon. Electronic Journal of Probability, 11 (38). pp. 1031-1048. ISSN 1083-6489

Gapeev, Pavel V. and Reiss, M. (2006) An optimal stopping problem in a diffusion-type model with delay. Statistics and Probability Letters, 76 (6). pp. 601-608. ISSN 0167-7152

Gapeev, Pavel V. and Kühn, C. (2005) Perpetual convertible bonds in jump-diffusion models. Statistics and Decisions, 23 (1). pp. 15-31. ISSN 0721-2631

Gapeev, Pavel V. (2005) The disorder problem for compound Poisson processes with exponential jumps. Annals of Applied Probability, 15 (1A). pp. 487-499. ISSN 1050-5164

Gapeev, Pavel V. (2004) On arbitage and Markovian short rates for fractional bond markets. Statistics and Probability Letters, 70 (3). pp. 211-222. ISSN 0167-7152

Gapeev, Pavel V. and Peskir, G. (2004) The Wiener sequential testing problem with finite horizen. Stochastics and Stochastic Reports, 76 (1). pp. 59-75. ISSN 1744-2508

Book Section

Gapeev, Pavel V. (2005) The spread option optimal stopping game. In: Kyprianou, A., Schoutens, W. and Wilmott, P., (eds.) Exotic Option Pricing and Advanced Levy Models. John Wiley, Chichester, UK, pp. 293-305. ISBN 0470016841

Monograph

Gapeev, Pavel V. and Lerche, Hans Rudolf (2009) Discounted optimal stopping for diffusions: free-boundary versus martingale approach. CDAM research report (LSE-CDAM-2009-03). CDAM@LSE, London, UK.

Gapeev, Pavel V. and Jeanblanc, Monique (2008) On ltration immersions and credit events. CDAM Research Reports (LSE-CDAM-2008-07). CDAM, London, UK.

Gapeev, Pavel V. and Jeanblanc, Monique (2008) Pricing of contingent claims in a two-dimensional model with random dividends. . CDAM, London School of Economics and Political Science, London, UK.

Belomestny, Denis and Gapeev, Pavel V. (2006) An iteration procedure for solving integral equations related to optimal stopping problems. SFB 649 discussion paper. Humboldt-Universität zu Berlin, Berlin, Germany. ISBN 1860-5664

Conference or Workshop Item

Gapeev, Pavel V. (2019) Perpetual dual American barrier options for short sellers. In: 14th Workshop on Stochastic Models, Statistics and their Application, 2019-03-06 - 2019-03-08, Technical University of Dresden. (In Press)

This list was generated on Wed Jul 17 16:20:48 2019 BST.